Pacific Journal of Mathematics

Algebras formed by the Zorn vector matrix.

Tae-il Suh

Article information

Source
Pacific J. Math., Volume 30, Number 1 (1969), 255-258.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102978711

Mathematical Reviews number (MathSciNet)
MR0251094

Zentralblatt MATH identifier
0206.32203

Subjects
Primary: 17.30

Citation

Suh, Tae-il. Algebras formed by the Zorn vector matrix. Pacific J. Math. 30 (1969), no. 1, 255--258. https://projecteuclid.org/euclid.pjm/1102978711


Export citation

References

  • [1] E. Kleinfeld, Simple alternative rings, Ann. of Math. 58 (1953), 544-547.
  • [2] L. J. Paige, A note on noncommutative Jordan algebras, Portugaliae Math. 16 (1957), 15-18.
  • [3] A. A. Sagle, Simplealgebras that generalize the Jordan algebra Mz%, Canad. J. Math. 18 (1966) 282-290.
  • [4] R. D. Schafer, An introduction to nonassociative algebras, New York, Academic Press, 1966.
  • [5] M. Zorn, Theorie der alternativen Ringe, Abh. Math. Seit. Hamb. Univ. 8 (1930), 123-147.